MathSciNet Relay Station
MathSciNet bibliographic data
MR1272421 32G15 (30F40 57N05)
Keen, Linda; Series, Caroline The Riley slice of Schottky space. Proc. London Math. Soc. (3) 69 (1994), no. 1, 72–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement